Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. J. Hilton
Title: An introduction to homotopy theory
Additional book information Cambridge University Press, 1953. 8+142 pp. $3.00.

Review Information

Reviewer: M. L. Curtis
Journal: Bull. Amer. Math. Soc. 60 (1954), 182-185
PII: S 0002-9904(1954)09797-5